Inner actions and Galois H-objects in a symmetric closed category
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 35 (1994) no. 1, pp. 85-96.
@article{CTGDC_1994__35_1_85_0,
     author = {Alvarez, J. N. Alonso and Vilaboa, J. M. Fern\'andez},
     title = {Inner actions and {Galois} $H$-objects in a symmetric closed category},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {85--96},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {1},
     year = {1994},
     zbl = {0805.18008},
     mrnumber = {1268533},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_1_85_0/}
}
TY  - JOUR
AU  - Alvarez, J. N. Alonso
AU  - Vilaboa, J. M. Fernández
TI  - Inner actions and Galois $H$-objects in a symmetric closed category
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1994
DA  - 1994///
SP  - 85
EP  - 96
VL  - 35
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1994__35_1_85_0/
UR  - https://zbmath.org/?q=an%3A0805.18008
UR  - https://www.ams.org/mathscinet-getitem?mr=1268533
LA  - en
ID  - CTGDC_1994__35_1_85_0
ER  - 
Alvarez, J. N. Alonso; Vilaboa, J. M. Fernandez. Inner actions and Galois $H$-objects in a symmetric closed category. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 35 (1994) no. 1, pp. 85-96. http://www.numdam.org/item/CTGDC_1994__35_1_85_0/

1 Beattie, M.: A direct sum decomposition for the Brauer group of H-module algebras. Journal of Algebra 43 (1976), 686-693. | MR 441942 | Zbl 0342.16010

2 Beattie, M., Ulbrich, K.H.: A Skolem-Noether theorem for Hopf algebra actions. Communications in Algebra 18 (1990), 3713-3724. | MR 1068617 | Zbl 0760.16014

3 Eilenberg S., Kelly, H.F.: Closed categories. Proccedings of the Conference in Categorical Algebra, La Jolla (1966), 421-562. | MR 225841 | Zbl 0192.10604

4 Fernandez-Vilaboa, J.M.: Grupos de Brauer y de Galois de un álgebra de Hopf en una categoría cerrada. Alxebra 42. Depto. Alxebra. Santiago de Compostela (1985). | MR 797753 | Zbl 0579.16004

5 Mac-Lane, S.: Categories for the working matemathicien. G.T.M. 5.Springer (1971). | MR 354798 | Zbl 0232.18001

6 Sweedler, M.E.: Hopf algebras. Benjamín. New York (1969). | MR 252485 | Zbl 0194.32901